# SDR GLBA200901094

- Difficulty date: January 6, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 24,520 hours, 26,147 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0118
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT NOTICED UNABLE TO CONTROLL THE BALL USING RUDDER TRIM, WENT TO 10 RT WITH NO EFFECT. IN CRUISE FROM 3 TO 10 RT THE RUDDER TRIM DID NOT HAVE ANY EFFECT ON RUDDER. TURNED OFF HYDRAULICS TO RUDDER AND LANDED IN MANUAL. MX INSPECTED RUDDER TRIM FOR TRAVEL, NO DEFECTS NOTED IAW MM 27-20.  OPS CHECK FLT SATISFACTORY.  FLT NR 5156, FROM 25,000 FT. TO 15,000 FT AT AIRSPEEDS BETWEEN 210-250 RUDDER TRIM WOULD ONLY TRIM LT.  IT DID NOT WORK BETWEEN 2.5 AND RT FULL 10.  AFTER PASSING 13,000 FT AND BELOW 210 KTS IT SEEMED TO WORK NORMAL.  MX CLEANED THE RUDDER TRIM LINEAR ACTUATOR AND RUDDER CONTROL BOOTS IAW MM 27-30. OPS CHECKS GOOD.  OPS CHECK FLT UNSATISFACTORY.  MX REMOVED AND REPLACED THE BLUE SYS RUDDER ACTUATOR IAW EMB-120 27-22. OPS CHECK GOOD. ACTUATOR WAS NOT BROKEN,  IT WAS INOPERATIVE. RII INSP C/W IAW TASKCARD 4.7.3 AND BMM 27-22. SATISFACTORY.
